# SDR YENA2018081640315

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 35,534 hours, 22,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cam
- Condition: Out Of Position
- Location: L1 Door Slide
- Part time: 63 hours, 36 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE,  FOUND THE CAM ROTATED 90 DEGREES, UNABLE TO INSERT SAFETY PIN.  THE SLIDE WAS UNSERVICEABLE.  R & R THE L1 DOOR SLIDE ASSY IAW AMM 25-65-01.  ALL CHECKED NORMAL
